mental-health-icon
Sleeping pills effect
I m suffering from depression and taking Ativan 1mg and daxid 50mg on doctor's prescription q.d. since 4 days and im in half sleep for the entire day and can not feel fresh at all in these days. Is it normal ? What to do?
96 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

A Shift to non sedating antianxiety drug like etizolam or tofisopam should work. Also sertraline should be optimised. It doesn't cause sleepiness.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹900 for 24 hrs

The symptoms.are common side effects. I would suggest to meet a counsellor cum psychologist so that you can come out of deprr5if it is mild and resolved weasel. Take care c
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query , common side effects for both drugs include Drowsiness, relaxed and calm, Excessive sleepiness, dizziness, feeling tired, loss of energy, as a common sideffects (there are many other sideffects for each drug). Most of them get through these, driving and working in machineries and electrical items should be avoided while on this medications, if troubling much please talk to your doctor regarding this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.